# SDR UIEA2015110300608

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,844 hours, 16,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS THROUGHOUT CABIN REQUIRE REPLACEMENT.  REPLACED EMER LIGHT BULBS THROUGHOUT CABIN IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD OF ALL EMER LIGHTS.
